Finite Fields Their Appl. | 2019

A characterization of cyclic subspace codes via subspace polynomials

 
 

Abstract


Abstract Subspace codes and particularly cyclic subspace codes have attracted a lot of research due to their applications in error correction for random network coding. In this paper, we explore the parameters of a class of the cyclic subspace codes whose subspace polynomials are more generalized. Therefore, some corollaries that extend the previously known results are obtained. Finally, a construction of k-dimensional cyclic subspace codes of size q N − 1 q − 1 and minimal distance 2 k − 2 is provided.

Volume 57
Pages 1-12
DOI 10.1016/j.ffa.2019.01.002
Language English
Journal Finite Fields Their Appl.

Full Text